Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic values of modulus $1$ of functions in the unit ball of $H^{\infty }$
HTML articles powered by AMS MathViewer

by Kar Koi Leung PDF
Trans. Amer. Math. Soc. 203 (1975), 119-128 Request permission

Abstract:

The main purpose of this paper is to prove a theorem concerning a necessary and sufficient condition for an inner function to have a limiting value of modulus 1 along an arc inside the unit disc, terminating at a point of the unit circle.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A72, 30A76
  • Retrieve articles in all journals with MSC: 30A72, 30A76
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 203 (1975), 119-128
  • MSC: Primary 30A72; Secondary 30A76
  • DOI: https://doi.org/10.1090/S0002-9947-1975-0361085-4
  • MathSciNet review: 0361085